| Model Number |
25199 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/19/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.(b)(6).
Event or Problem Description
The customer reported the digits on the rad-5v were unable to illuminate during use.No patient impact or consequences were reported.
Additional Manufacturer Narrative
The returned device was evaluated.During evaluation, the device powered on using lab stock batteries; however, an led segment on the led digits failed to fully light up.Internal inspection isolated the failure to "u19" on the system circuit board, preventing all the led segments from powering on.(b)(6).A service history record review reveals that this unit was in the field for over one (1) year with no previous reported issues prior to this reported event.